# SDR SWAA991301

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Relay
- Part number: 6973627
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, DURING CLIMB, BOTH LEFT AND RIGHT IRS WENT TO DC FAIL C/W QRH PROCEDURES.  NO HELP.  REMOVED AND REPLACED RELAYS R-1, R-4, R-344.  RAN ACFT ENGS AND APU.  ALL INDICATIONS NORMAL PER MM.
